A Proof of Simultaneous Linearization with a Polylog Estimate

Volume 55 / 2007

Tomoki Kawahira Bulletin Polish Acad. Sci. Math. 55 (2007), 43-52 MSC: 37F99, 30D05. DOI: 10.4064/ba55-1-5

Abstract

We give an alternative proof of simultaneous linearization recently shown by T. Ueda, which connects the Schröder equation and the Abel equation analytically. In fact, we generalize Ueda's original result so that we may apply it to the parabolic fixed points with multiple petals. As an application, we show a continuity result on linearizing coordinates in complex dynamics.

Authors

  • Tomoki KawahiraGraduate School of Mathematics
    Nagoya University
    Nagoya, 464-8602 Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image